RUS  ENG
Full version
JOURNALS // Izvestiya Instituta Matematiki i Informatiki Udmurtskogo Gosudarstvennogo Universiteta // Archive

Izv. IMI UdGU, 2012 Issue 1(39), Pages 121–122 (Mi iimi58)

On two problems of simple group pursuit

D. V. Sakharov

Udmurt State University

Abstract: Two differential games of pursuit of a group of evaders by a group of pursuers with equal possibilities for all participants are considered. The sufficient conditions of solvability of pursuit and evasion problems are obtained.

Keywords: differential game, simple motion, group pursuit, rigidly co-ordinated evaders.

UDC: 517.977

MSC: 49N70, 49N75

Received: 01.02.2012



Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025